# SDR 2025FA0000679

- Difficulty date: October 3, 2025
- Submitted: October 4, 2025
- Operation: General aviation
- Aircraft: N743QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20695
- Aircraft time: 8,862 hours, 5,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FUSELAGE EXTERIOR INSPECTION FOUND CORROSION AND THE SUPPORT ANGLE BELOW THE AFT ENTRY DOOR THRESHOLD AROUND THE FASTENER NUTPLATES.
